# SDR SWIA200616498

- Difficulty date: March 30, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 10,030 hours, 7,764 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Telflaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE -FLAP FAIL- CAUTION MSG WHEN GOING FROM FLAPS ZERO TO FLAPS EIGHT ON APPROACH.  REPLACED SKEW DETECTION PANEL IAW MM 27-51-15.  OPERATIONAL CHECK GOOD.  P/N 601T59014-1, S/N OFF A612.
